# SDR LR7A2024032803374

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60125
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5321, FOUND RH WINDOW FRAME EXTERNAL DOUBLER RADIUSES CRACKED AT FS105-160, WL231, 251, 255 RBL35.45. / REPAIRED IAW LAC MEA 382-53-24-004.    NR# 1001085557  / PSE# 53-30-01, AD 2012-06-09
